# SDR SWAA2021110533112

- Difficulty date: October 24, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737*
- Aircraft serial: 35122
- Aircraft time: 46,822 hours, 23,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT ISLE AREA MISSING CARPET END CAPS AND PHOTOLUMINESCENT STRIPS. ; / [01] INSTALLED PHOTOLUMINESCENT STRIPS AND END-CAPS ON CABIN FLOOR FROM STA. 360-927 PER AMM 33-51-15; [02] INSPECTED.
